# SDR DALA2018100205827

- Difficulty date: September 29, 2018
- Submitted: October 2, 2018
- Operation: Air carrier
- Aircraft: N694DL
- Make and model: Boeing 757232
- Aircraft serial: 29726
- Aircraft time: 68,309 hours, 25,529 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Battery Pack
- Condition: Discharged
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(AIRCRAFT 694, L/P 5356814) ON SVC CHK FOUND EMERGENCY LIGHTS DIM ABOVE DOOR 2L. REMOVED AND REPLACED BATTERY PACK PER AMM 33-51.
